# SDR AALA972525

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Support
- Condition: Corroded
- Location: Rt Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON OUTBOARD SHELF FOR RT KRUEGER FLAP ACT.  REMOVED AND REPLACED SUPPORT PER SRM 57-45-11-0 PAGE 2 ITEM 20.  TST:  26,718.41 HOURS.  CYLES:  10,861.  (X)
